# SDR CA131111007

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,678 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 311859701
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW OBSERVED THE RT ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATE.  THE CREW FOLLOWED THEIR QRH AND SHUTDOWN THE RT ENGINE.  THEY DECLARED AN EMERGENCY AND RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING. CONTRACT MAINTENANCE INSPECTED THE ENGINE FOR OIL LEAKS AND SERVICED THE OIL, ADDING 3 LITERS OF OIL.  ENGINE RUNS AND A TEST FLIGHT WERE CARRIED OUT AND THE ACFT RETURNED TO SERVICE.  UPON ARRIVAL AT A MAIN BASE, MAINTENANCE RE-INSPECTED THE ACFT AND NOTICED AN OIL LEAK FROM THE RT ENGINE ENVIRONMENTAL CAN DRAIN.  FURTHER INVESTIGATION FOUND THE HYD PUMP SHAFT SEAL LEAKING. THE HYD PUMP GARLOC SEAL, PN 3118597-01 WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  ACFT TSN 52344, CSN 54345. RT ENGINE, SN 120405, ENGINE TSO 288, CSO 299.
